MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0682L REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2 L; KNEE TIBIAL TRAY CEMENTED

MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0682L REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2 L; KNEE TIBIAL TRAY CEMENTED
Model Number 02.07.0682L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 08/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30-aug-2022.Lot 2008091: (b)(4) items manufactured and released on 17-nov-2020.Expiration date: 2025-10-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Other devices involved: batch review performed on 30-aug-2022.Gmk-revision 02.07.0210psf tibial insert ps fixed size 2/10mm (k090988) lot 1910538: (b)(4) items manufactured and released on 05-feb-2020.Expiration date: 2025-01-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-revision 02.07.2203l femur ps cemented size 3 l (k090988) lot 1906861: (b)(4) items manufactured and released on 05-nov-2019.Expiration date: 2024-10-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 2 months after the primary surgery, the patient came in reporting stiffness in the knee due to the presence of scar tissue.The surgeon revised all components and the surgery was completed successfully.

Brand Name
GMK-REVISION 02.07.0682L REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2 L
Common Device Name
KNEE TIBIAL TRAY CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15348723
Report Number3005180920-2022-00659
Device Sequence Number14738359
Product Code JWH
UDI-Device Identifier07630030819346
UDI-Public07630030819346
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.0682L
Device Catalogue Number02.07.0682L
Device Lot Number2008091
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Initial Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale